Am i pregnant?

Hi im 19 years old, i have been on the implant just over 4 years and haven't had a period or any spots of blood since i had it put in. Recently i have been taking very strong tablets forgetting that this could affect the use of the implant. Recently i had light brown discharge, back pain, cramps and tiredness. Would like some advice because i don't know if im just worrying myself or not. Anything would be appriciated :)

2 Replies

  • It could be that the pills you've been on have affected your implant and thats caused period like symptoms. If you are worried take a test to put your mind at ease

  • What type of pills were these? Did the GP prescribe them to you, as he should be aware the affect it would have on your implant.

    As Snowball says, the only way you can tell is to take a test. Your symptoms do sond like you could be, but then i wouldn;t want to put any owrry in your mind... Tests are pretty cheap these days, but i'd say get a clearblue test (with conception indicator) as they are the best ones, and always use your first wee in the morning... Good luck!

You may also like...